MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE UNITIZED SET SCR; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE UNITIZED SET SCR; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 199721001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product codes: osh ,mni,kwq,mnh and nkb.Complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.A manufacturing record evaluation was performed for the finished device product code: 199721001 lot number: yl2112 it was electronically reviewed and no non-conformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 14/01/2022 qty: (b)(4).The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the photo revealed that 5.5 exp verse unitized set scr had no damage identified in the inner threads of the device, as the evidence provided does not show the outer threads the reported condition cannot be confirmed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for 5.5 exp verse unitized set scr.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in brazil as follows: it was reported on an unknown date that during the procedure, it was identified by the instrument and commercial representative of vertical df (distributor), that the polyaxial screw blocker was not holding the torque given by the surgeon and ended up damaging the screw thread and three blockers.Ref: (b)(4).Description: expedium verse key connector.It has been informed by the representative that it is the second occurrence related to this product that is identified during the procedure.This complaint captures the first event that occurred.This report is for one (1) 5.5 exp verse unitized set scr.This is report 1 of 2 for complaint.

Brand Name
5.5 EXP VERSE UNITIZED SET SCR
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16724722
Report Number1526439-2023-00676
Device Sequence Number7950394
Product Code KWP
UDI-Device Identifier10705034466156
UDI-Public(01)10705034466156
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721001
Device Catalogue Number199721001
Device Lot NumberYL2112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSERTION INSTRUMENTS; UNKNOWN INSERTION INSTRUMENTS; UNKNOWN INSERTION INSTRUMENTS; VERSE CORRECTION KEY
Patient SexUnknown